CureZone   Log On   Join
Re: Losing inches but gaining weight
 
grizz Views: 1,713
Published: 7 years ago
 
This is a reply to # 2,173,268

Re: Losing inches but gaining weight


Don't stop iodine, but do start on ALL of the co-supplements ASAP. Some swelling of the thyroid is normal when first taking iodine. You were severely deficient and the thyroid is grabbing as much as it needs ASAP to become normal. Every cell in your body needs Iodine but the thyroid gets all it wants first.

"I've only been taking 2 drops (900 mcg) of survival shield nascent Iodine for two weeks."

Nascent is not recommended. You need both Iodine AND Iodide which is contained in Lugols liquid Iodine and Iodoral, per Dr. Brownstein.

https://sites.google.com/site/iodinereferenes/iodine-support

Grizz
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.891 sec, (1)